A note on generators in categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 13 (1972) no. 4, pp. 393-395.
@article{CTGDC_1972__13_4_393_0,
     author = {Huq, Syed A.},
     title = {A note on generators in categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {393--395},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {13},
     number = {4},
     year = {1972},
     zbl = {0264.18001},
     mrnumber = {322002},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1972__13_4_393_0/}
}
TY  - JOUR
AU  - Huq, Syed A.
TI  - A note on generators in categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1972
DA  - 1972///
SP  - 393
EP  - 395
VL  - 13
IS  - 4
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://archive.numdam.org/item/CTGDC_1972__13_4_393_0/
UR  - https://zbmath.org/?q=an%3A0264.18001
UR  - https://www.ams.org/mathscinet-getitem?mr=322002
LA  - en
ID  - CTGDC_1972__13_4_393_0
ER  - 
Huq, Syed A. A note on generators in categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 13 (1972) no. 4, pp. 393-395. http://archive.numdam.org/item/CTGDC_1972__13_4_393_0/

[1] M. Barr, Factorizations, generators and rank (Mimeographed notes, 1970).

[2] G.M. Kelly, Epimorphisms, Monomorphisms and Pull-Backs, Journ. Aust. Math. Soc. 9 (1969), pp. 124-142. | MR 240161 | Zbl 0169.32604

[3] S.A. Huq, Distinguished epimorphisms, monomorphisms, generators, projectives etc. Unpublished (1967-68).

[4] S. Eilenberg, J. Moore, Foundations of relative homological Algebra, Memoir A.M.S. 55 (1965). | MR 178036 | Zbl 0129.01101